Generalized von Neumann–Morgenstern solutions and the accessibility of cores
Doklady Akademii Nauk, Tome 296 (1987) no. 6, pp. 1289-1293
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1987_296_6_a0,
author = {V. A. Vasil'ev},
title = {Generalized von {Neumann{\textendash}Morgenstern} solutions and the accessibility of cores},
journal = {Doklady Akademii Nauk},
pages = {1289--1293},
year = {1987},
volume = {296},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1987_296_6_a0/}
}
V. A. Vasil'ev. Generalized von Neumann–Morgenstern solutions and the accessibility of cores. Doklady Akademii Nauk, Tome 296 (1987) no. 6, pp. 1289-1293. http://geodesic.mathdoc.fr/item/DAN_1987_296_6_a0/